Skip navigation

A method for constructing trivariate nonseparable compactly supported orthogonal wavelets

A method for constructing trivariate nonseparable compactly supported orthogonal wavelets

Leng, Jin-Song, Huang, Ting-Zhu, Fua, Ying-Ding and Lai, Choi-Hong ORCID: 0000-0002-7558-6398 (2009) A method for constructing trivariate nonseparable compactly supported orthogonal wavelets. International Journal of Computer Mathematics, 86 (7). pp. 1264-1273. ISSN 0020-7160 (doi:https://doi.org/10.1080/00207160701821723)

Full text not available from this repository.

Abstract

We first introduce trivariate multiresolution analysis and trivariate orthogonal wavlets. We then give a method for constructing a class of trivariate nonseparable compactly supported orthogonal scaling functions and the related wavelets. Finally, we study the regularity of these wavelets. We can get arbitrarily smooth trivariate orthogonal wavelets.

Item Type: Article
Uncontrolled Keywords: trivariate multiresolution analysis, trivariate orthogonal wavlets, orthogonal scaling functions
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QA Mathematics > QA76 Computer software
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Computer Systems Technology
Related URLs:
Last Modified: 14 Oct 2016 09:20
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
Selected for GREAT 2019: None
URI: http://gala.gre.ac.uk/id/eprint/8001

Actions (login required)

View Item View Item